非線形ディスクリプタシステムに対する安定条件  [in Japanese] Stability Conditions for Nonlinear Descriptor Systems  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

Descriptor equations have much more flexibility in describing nonlinear systems than state equations. In this paper, based on the Lyapunov's direct method, stability conditions are developed for nonlinear descriptor systems. An existence condition of solutions of descriptor equations is also derived. The results remove the differentiability assumptions on nonlinearities in descriptor equations, which are required in the existing works. As an application of the conditions, stability analysis of a Lur'e-type feedback system whose linear part has a direct path is considered by using a descriptor expression.

Journal

  • Transactions of the Institute of Systems, Control and Information Engineers

    Transactions of the Institute of Systems, Control and Information Engineers 20(4), 152-159, 2007-04-15

    THE INSTITUTE OF SYSTEMS, CONTROL AND INFORMATION ENGINEERS (ISCIE)

References:  15

Codes

  • NII Article ID (NAID)
    10019707421
  • NII NACSIS-CAT ID (NCID)
    AN1013280X
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    13425668
  • NDL Article ID
    8701870
  • NDL Source Classification
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL Call No.
    Z14-195
  • Data Source
    CJP  NDL  J-STAGE 
Page Top